View Single Post
  #5  
Old 11-06-17, 04:23 PM
PoppnNSailinMan's Avatar
PoppnNSailinMan PoppnNSailinMan is offline
Moderator
 

Join Date: Oct 2012
Location: California
Posts: 380
Thanks: 644
Thanked 504 Times in 235 Posts
PoppnNSailinMan is a glorious beacon of lightPoppnNSailinMan is a glorious beacon of lightPoppnNSailinMan is a glorious beacon of lightPoppnNSailinMan is a glorious beacon of lightPoppnNSailinMan is a glorious beacon of lightPoppnNSailinMan is a glorious beacon of light
Re: What Side-Effects Do You Experience from Amphetamines?

The Vyvanse hasn't had hardly any effect on my blood pressure. A few days ago, I took my blood pressure and it was 106/69. That's pretty normal for me. But for a couple of weeks after I first started the Vyvanse, my pulse was often in the 90s and occasionally got up to 106 or 108 when I checked. But then my pulse returned to where it had been before I started the Vyvanse, usually in the mid 70s. It also goes up again for a few days when I raise the dose and then goes down to what it was before.

A few times, my vision has been a little blurry and my eye doctor says that my eyes are a little dry but not seriously so. He told me to put over the counter moisturizing eye drops in my eyes a couple of times a day and this seems to have fixed the problem.

Occasionally my mouth has been a little dry, but this hasn't been much of a problem so far. I've been trying to drink more water and keep well hydrated. This might help with my dry eyes, too.

I've also had a little constipation. So, I've been trying to change my diet some by eating more whole wheat bread, more salads and other vegetable every day. I put flaxseed meal into a breakfast shake that I take in the morning with my Vyvanse. And I drink more water, of course. All of this is helping.

The Vyvanse has definitely affected my appetite and I've lost a few pounds.

The Vyvanse has not had any effect on my libido, but I have had a little erectile dysfunction. The same thing happened to me 5 years ago when the psychiatrist who diagnosed me put me on Wellbutrin and it happened again when he put me on IR Ritalin. But the ED was worse for me on Wellbutrin and Ritalin than what it's been on Vyvanse, and after 3 months on the Vyvanse, I'm not having much problem any more.

I haven't had any sleep problems on Vyvanse. In fact, I've found that I sleep better when I'm on a stimulant. I slept better, too, when I was on Ritalin for a few months, one of the few benefits I experienced from that medication.
__________________
Bart Simpson (to the tune of “I'm Popeye the Sailor Man”): “When I can’t stop my fiddlin’, I just takes me Ritalin, I’m poppin’ and sailin’, man!” (“Brother’s Little Helper,” Season 11, episode 2, aired 10/3/99)
Reply With Quote
The Following User Says Thank You to PoppnNSailinMan For This Useful Post:
aeon (11-06-17)